In Stock

Benylin Children’s Dry Coughs 125ml

5.35

Benylin Children’s Dry Cough Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier. You Must Be Aged Over 18 Years to Purchase This Product.Maximum order quanity…

In stock

Description

Benylin Children’s Dry Cough Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier.

You Must Be Aged Over 18 Years to Purchase This Product.
Maximum order quanity per order of two bottles. 

Who can use?

This product can be used by children 6 – 12 years of age.

How to use?

Children 6 – 12 years 10ml (two 5ml spoonful’s) 3 or 4 times daily.

If you are pregnant or breast-feeding.

In the case of older children or adults taking this medication. This medication should not be used if you are pregnant or breastfeeding unless advised by your doctor.

Driving and using machines

In the case of adults taking this medication. It may cause drowsiness. If affected, do not drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Each 5ml of cough syrup contains, Diphenhydramine hydrochloride 7mg, levomenthol 0.55g 

Reviews

There are no reviews yet.

Be the first to review “Benylin Children’s Dry Coughs 125ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsBenylin Children's Dry Coughs 125ml removeNurofen Sinus & Pain Tablets 24 Pack removeFull Marks Solution 5 Minute Treatment removeNurofen Rapid Relief Maximum Strength 400mg - 20 Liquid Capsules removeLyclear Leave-In Spray 100ml removeNurofen for Children Six Plus Orange remove
NameBenylin Children's Dry Coughs 125ml removeNurofen Sinus & Pain Tablets 24 Pack removeFull Marks Solution 5 Minute Treatment removeNurofen Rapid Relief Maximum Strength 400mg - 20 Liquid Capsules removeLyclear Leave-In Spray 100ml removeNurofen for Children Six Plus Orange remove
ImageBenylin Children’s Dry Coughs 125mlNurofen Sinus & Pain Tablets 24 PackFull Marks Solution 5 Minute TreatmentNurofen Rapid Relief Maximum Strength 400mg Liquid CapsulesLyclear Leave-In Spray 100mlNurofen for Children Six Plus Orange
SKU50001581055775011417575017
Rating
Price5.3511.5017.0013.0014.9910.0013.80
Stock

In stock

Out of stock

AvailabilityIn stockOut of stock
Add to cart

Add to cart

Add to cart

Select options

Add to cart

Read more

Select options

DescriptionBenylin Children’s Dry Cough Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier. You Must Be Aged Over 18 Years to Purchase This Product.Maximum order quanity...Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from...Effective in one use Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included Ingredients Cyclomethicone, Isopropyl Myristate Storage Keep bottle in the carton and store in a cool dry place.Do not use after the expiry date printed on the label and carton. Preperation...Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen gets to work fast to relieve pain, reduce inflammation and lower temperature. Each film-coated tablet contains Ibuprofen 200mg.Nurofen can be used to treat; Muscular Pain Backache Cold & Flu Symptoms Fever Headache Dental pain Period pain You Must Be...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....
ContentBenylin Children’s Dry Cough Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quanity per order of two bottles.  Who can use? This product can be used by children 6 - 12 years of age. How to use? Children 6 – 12 years 10ml (two 5ml spoonful’s) 3 or 4 times daily. If you are pregnant or breast-feeding. In the case of older children or adults taking this medication. This medication should not be used if you are pregnant or breastfeeding unless advised by your doctor. Driving and using machines In the case of adults taking this medication. It may cause drowsiness. If affected, do not drive or use machinery. Possible side effects This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Each 5ml of cough syrup contains, Diphenhydramine hydrochloride 7mg, levomenthol 0.55g Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from blocked nose.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 24 tablets per order.
Do not take with any other ibuprofen products.
 
How to Use
Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years.
Active Ingredients 
Each film coated tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.
Effective in one use
Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included IngredientsCyclomethicone, Isopropyl Myristate StorageKeep bottle in the carton and store in a cool dry place. Do not use after the expiry date printed on the label and carton. Preperation and Usage3 simple steps to kill head lice and eliminate their eggs. For adults and children from 2 years. Step 1 Detection The only way to confirm a head lice infestation is by finding a live moving louse on the head. This can be done with the specially designed Full Marks Detector Comb. Weekly detection is recommended for ongoing prevention. Step 2 Treatment You should apply enough solution to cover the scalp and hair to ensure complete success. First, comb through dry hair with a normal comb to remove any tangles. Shake the bottle and apply the solution to dry hair by applying the solution close to the root. Ensure the entire scalp and hair are fully coated with the solution. Massage in and leave on the hair for 5 minutes. Remember, if someone in the household has head lice it is recommended that all members are checked as head lice are spread by close head to head contact. Treating everyone with head lice on the same day will minimise the chances of re-infestation. Step 3 Removal After 5 minutes comb through the hair using the fine metal toothed Full Marks Removal Comb provided to remove dead lice and any eggs. Tip: To ensure a thorough job, divide the hair into four quarters and comb each quarter separately. Take a small section of hair from the quarter; place the teeth of the comb as close as you can to the scalp and comb downwards away from the head to the tips of the hair. After each stroke, rinse the comb to remove any hair, lice and eggs and wipe it on a tissue. Once an area of hair is free of lice and eggs push it to one side and continue until the quarter is completely clear. Once you have finished the treatment, wash out the solution using an ordinary non-conditioning shampoo. Conditioner is not necessary. It may be necessary to wash the hair a couple of times to completely remove the solution. Effective in one use* *Repeat above steps on days 7 and 14 if necessary. Please read the enclosed instruction leaflet carefully. Each application requires approximately 50ml of solution to treat a head lice infection on one head. However, you should apply enough to cover scalp and hair from root to tip to ensure complete success. Long and/or thick hair may require more solution. Used according to the instructions, Full Marks Solution and removal comb will kill head lice and eliminate eggs. Unlike traditional head lice treatments which poison the lice, Full Marks Solution has a physical action on the lice causing them to dehydrate (lose water) and die. They can then be removed along with any eggs using the Full Marks Removal Comb supplied. Should a member of your family need treatment with Full Marks Solution, check other members of your family for live lice with the Full Marks Detector Comb and treat if necessary. Safety WarningsPrecautions: If you experience any sensitivity discontinue use, and please tell your doctor or pharmacist who will advise you on the necessary action to take. Avoid contact with eyes. If the head lice solution comes into contact with the skin (other than the scalp) or the eyes, it can be washed away with warm water. This product is an oily liquid; care should be taken when applying the product, as it might make hard surfaces such as floors or baths slippery. You should protect clothing and upholstery with a towel as this product can stain fabrics. Caution: This treatment is not a water-based shampoo. Keep hair away from any naked flame or heat source, and do not smoke whilst using this product. For external use only Keep out of reach and sight of children Do not use the comb if it is broken or the teeth are missing. Disclaimer: Results and outcomes of this product may vary from individual to individual.
Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen gets to work fast to relieve pain, reduce inflammation and lower temperature. Each film-coated tablet contains Ibuprofen 200mg. Nurofen can be used to treat;
  • Muscular Pain
  • Backache
  • Cold & Flu Symptoms
  • Fever
  • Headache
  • Dental pain
  • Period pain
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 20 tablets per order. Do not take with any other ibuprofen products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
How to Use Nurofen Express should be taken with a glass of water with or just after a meal. Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours if necessary. Do take more than 6 tablets in any 24-hour period. Active Ingredients  Each film coated tablet contains Ibuprofen 200mg.
Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

4 Treatments, 6 Treatments

Size

100ml, 200ml